question-icon

What causes recurring skin rashes on legs and thigh when diagnosed with vasculitis?

default
Posted on Mon, 23 May 2016
Question: In 2015 (Jan -Aug) I started having severe skin rashes on both my legs. It used to shift on both the legs from thigh down to the foot.I consulted a dermatologist who diagnosed I have Vasculitis and treated me.I felt much better in 2 week's time.
Now since last 1 month I'm having the same problem. It's slowly increasing in severity. I'm attaching the previous doctor prescription and images of my rashes.
doctor
Answered by Dr. Kakkar S. (21 minutes later)
Brief Answer:
Kindly upload clear images

Detailed Answer:
Hello. Thank you for writing to us

i am dr.kakkar(dermatologist). I have gone through your query and i have also reviewed the attachments. The prescription suggests that you were treated for both vasculitis as well as fungal infection.

However, the images of skin problem is not clear. It is too much of a close up, I cannot make out any skin lesions with clarity. I request you to kindly upload a few more clear and representative images of the affected area so that i am able to guide you better.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (27 minutes later)
Sir Hope these images are OK
doctor
Answered by Dr. Kakkar S. (6 hours later)
Brief Answer:
Need more information

Detailed Answer:
Hi. Thank you. I have reviewed the Images.

At present they don't look vasculitic to me. Vasculitic lesions are purpuric and are usually present on lower legs i.e below knee to begin with rather than on thigh. However, these lesions do look eczematous to me and I can see a few excoriations due to itching and scratching.

Do you have any symptoms like itching?burning? etc. Do you have similar lesions or itching at other body sites like abdomen, arms etc?

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (20 minutes later)
Right now it's itching and only localized on my right thigh.Is there a reason for the relapse of this itching. As last year also it peaked during feb- July.Since I use air-conditioning ,especially during summer at home, could this be a reason.
doctor
Answered by Dr. Kakkar S. (16 hours later)
Brief Answer:
Topical steroid cream and oral antihistamine tablets

Detailed Answer:
Hi.

You seem to have an eczematous dermatitis. It can relapse specially in those who have an underlying allergic tendency. Weather does play a part in flaring up allergies and this could be a reason in your case.
I suggest you to use Dipgenta cream twice daily for 3weeks and a tablet of Teczine 10mg once daily for symptomatic relief ftom itching. These are prescription medications and i suggest you to use under supervision and regular follow with your dermatologist.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9432 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

153 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes recurring skin rashes on legs and thigh when diagnosed with vasculitis?

Brief Answer: Kindly upload clear images Detailed Answer: Hello. Thank you for writing to us i am dr.kakkar(dermatologist). I have gone through your query and i have also reviewed the attachments. The prescription suggests that you were treated for both vasculitis as well as fungal infection. However, the images of skin problem is not clear. It is too much of a close up, I cannot make out any skin lesions with clarity. I request you to kindly upload a few more clear and representative images of the affected area so that i am able to guide you better. Regards